# SDR BB05056

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Defective
- Location: Zone 200
- Part time: 4,062 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE L-1 DOOR "SLIDE ARMED" LIGHT FAILED TO ILLUMINATE WHEN THE DOOR WAS ARMED.  MAINTENANCE FOUND THE SPRING ON THE GIRT BAR DEFORMED AND INTERFERING WITH ARMING.  MAINTENANCE REPLACED THE GIRT BAR AND ESCAPE SLIDE ON THE L-1 DOOR.  OK FOR SERVICE.
